MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066401040
Medical Device Problem Codes Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the ureteroscopy procedure, the physician tried to put the wire through the stent, it unraveled.The procedure was completed with another of the same device and there were no known patient complications reported.The analysis of the returned device identified core wire detachment.
 
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable investigation results of core wire detached.The device was not returned for analysis; however, review of the media confirmed the reported problem of device unraveled material, as the distal tip was observed to be stretched, unraveled, and with the core wire detached.Based on this evidence, the observed device unraveled material was possibly to observe that the distal tip stretched, unraveled, and the core wire came detached, it may be related to some other factors such as; excessive manipulation of the device, the procedure during advancement maneuvers within the vessel and in the area of interest, the technique used by the physician and the normal procedural difficulties encountered during the procedure.Consequently, these difficulties, may have caused the device to collapse in a peeled and kink in the guidewire, therefore this problem affected the performance of the device and its integrity.Based on the analysis results, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23720517
Report Number2124215-2025-89246
Device Sequence Number18246002
Product Code EZB
UDI-Device Identifier08714729752660
UDI-Public(01)08714729752660(17)280805(10)37145479
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066401040
Device Catalogue NumberM0066401040
Device Lot Number0037145479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/04/2025
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown